The Geometric Properties of Numerical Simplification.

Robert B McMaster, Robert B Mc Master

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)330-346
JournalGeographical Analysis
Volume19
StatePublished - 1987

Cite this

The Geometric Properties of Numerical Simplification. / McMaster, Robert B; Mc Master, Robert B.

In: Geographical Analysis, Vol. 19, 1987, p. 330-346.

Research output: Contribution to journalArticle

@article{43ad842573ea470890550746b516b8ce,
title = "The Geometric Properties of Numerical Simplification.",
author = "McMaster, {Robert B} and {Mc Master}, {Robert B}",
year = "1987",
language = "English",
volume = "19",
pages = "330--346",
journal = "Geographical Analysis",
issn = "0016-7363",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - The Geometric Properties of Numerical Simplification.

AU - McMaster, Robert B

AU - Mc Master, Robert B

PY - 1987

Y1 - 1987

M3 - Article

VL - 19

SP - 330

EP - 346

JO - Geographical Analysis

JF - Geographical Analysis

SN - 0016-7363

ER -